# SDR JJBA20230605002

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 41,240 hours, 28,167 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERG EXIT SEAL COMING OFF	DEFERED PER NEF PLACARD  APPLIED. RESECURED LH EMERGENCY EXIT SEAL. PLACARD REMOVED. NEF CLEARED.
